# SDR AALA202411255835

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 43,396 hours, 18,377 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR OFF TRACKS AND STUCK SHUT. REMOVE AND REPLACED LEFT AFT LAVATORY-D BI-FOLD DOOR. PER CMM 25-40-64.
